Nonlinear Oscillations

An international mathematical journal

Article No. 476

V. P. Yakovets and O. V. Chornenka (Golovchenko): The construction of asymptotic solutions of a singularly perturbed linear system of differential equations with an irregular singular point in the case where the main matrix has multiple spectrum. Published in vol. 11 (2008), No. 1, pp. 128-144.

Available in

Entire volume 11

© Institute of Mathematics of the NAS of Ukraine. Last updated 21 February 2024 at 2:54. Contact address: nosc@imath.kiev.ua